# SDR SIMA20211029001

- Difficulty date: October 29, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 41,515 hours, 35,952 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON DAMPER FITTING IS CHAFFED. (MAJOR REPAIR)-C/A-REPLACED FITTING IAW EO-EM-27MR-112.
